# SDR VNAA202503070012

- Difficulty date: March 7, 2025
- Submitted: March 9, 2025
- Operation: Air carrier
- Aircraft: N594NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15407
- Aircraft time: 19,620 hours, 7,315 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Joint
- Part number: SH67032524
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CIRCUMFERENTIAL JOINT FS 280.00 TO FS 282.86 BTW STGR 25LH TO STGR 25 RH.   CIRCUMFERENTIAL JOINT FS 280.00 TO FS 282.86 BTW STGR 25LH TO STGR 25 RH WAS REPAIRED PER REO 690-53-21-1885 REV.--. THE AIRCRAFT MUST NOT BE OPERATED BEYOND 12 MONTHS FROM THE ISSUE DATE OF THIS REPAIR.
